A remark on the article “A certain criterion for Ljapunov stability”
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1537-1538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a23,
author = {T. Wang},
title = {A remark on the article {{\textquotedblleft}A} certain criterion for {Ljapunov} stability{\textquotedblright}},
journal = {Differencialʹnye uravneni\^a},
pages = {1537--1538},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a23/}
}
T. Wang. A remark on the article “A certain criterion for Ljapunov stability”. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1537-1538. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a23/